MathSciNet Relay Station
MathSciNet bibliographic data
MR1090163 (92f:58060) 58F05 (53C15)
Lalonde, François; Sikorav, Jean-Claude Sous-variétés lagrangiennes et lagrangiennes exactes des fibrés cotangents. (French) [Lagrangian and exact Lagrangian submanifolds of cotangent bundles] Comment. Math. Helv. 66 (1991), no. 1, 18–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement